Recherche

Thèmes de recherche : Equations aux dérivées partielles issues de la mécanique des fluides

Publications

1. " New long time existence results for a class of Boussinesq-type systems" , Journal de Math. Pures et Appl., Volume 106, Issue 2, August 2016, Pages 203-236.
2. " Long time existence results for bore-type initial data for BBM-Boussinesq systems" , Journal of Differential Equations 261 (2016), pp. 4825-4860.
3. " Optimal well-posedness for the inhomogeneous incompressible Navier-Stokes system with general viscosity" , Analysis and PDEs, Vol. 10 (2017), No. 2, pp. 439-479.
4. " Lagrangian methods for a general inhomogeneous incompressible Navier-Stokes-Korteweg system with variable capillarity and viscosity coefficients", travail en collaboration avec F. Charve, soumis.

Divers

☐ Licence (en roumain): "Teorema lui Peano de existenţă locală"
☐ Un petit problème: "A characterization of Riemann integrability"
☐ Memoire M1: "Analyse de Fourier et applications à l'équation de Keller-Segel"
☐ Memoire M2: "Quelques remarques sur un système de type Boussinesq"